# SDR FDEA202003120558

- Difficulty date: March 12, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N5024
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT BODY STATION 118 (UNDERNEATH MAIN CARGO DECK   FLOORBOARD) FLOOR SUPPORT BEAM, SECOND BEAM FROM LEFT, AROUND AND BELOW   SEAT TRACK, AROUND HYLOCKS ON SEAT TRACK STANDOFF BRACKET, AND AROUND AND   ON STANDOFF FOR SEAT TRACK. DOT AND STREAMER ATTACHED. REPAIRED IAW FEDEX EA# F-5321-T0352826-P1 FUSELAGE-CARGO COMP FLOORS-SEAT   TRACK-STA 1080 TO 1180, LBL 45.50,REPLACEMENT EXTRUSION PROFILE, AND FEDEX EA#   F-5321-T0352783-P1 FUSELAGE-CARGO COMP FLOORS-SEAT TRACK SPLICE FITTING, STA   1180, LBL 45.5, EDGE DAMAGE, BLEND REPAIR AND IAW BOEING DWG 144N5002
